Joint pain treatment

Common Questions and Answers about Joint pain treatment

pain

Avatar n tn I have to say that, going only by what I see on this forum since my SVR in April 2009, one of the most common complaints of residual effects after treatment is joint pain. My physician's diagnosis is arthritis. Maybe I would have gotten arthritis anyway but the fact remains I didn't have any arthritis prior to treatment and I have very noticeable arthritis now to the point where it hurts my knees quite a bit to lift myself out of a chair and hurts going down stairs.
Avatar m tn I had quite a bit of joint pain the first couple of months post tx. It was weird because during tx the pain was down my back and legs, but after it was from the base of my neck and up the back of my head. Sometimes it really made me despair but now that I'm 5 months post tx, the pain only comes when I try to be Wonder Woman for too many hours. Like everybody on here told me back then... it takes 6 months for the drugs to get out of your system so you just have to hang in there.
1797277 tn?1315628907 i hv joint pain in hands and feet joints in wrist and ankled i m v worry after treatment it increase its start 4rm one year ago but from last 3 month it z v painfull nd nw it unbearable
Avatar f tn I have joint pain in my knees and elbows, weakness in knees after kneeling down and trying to stand up. I have numbness that comes and goes in my feet. My chemo/raidiation treatments ended a year ago. Are these aches and pains caused by the after effects of the drugs and radiation? I also have trouble taking antibiotics or pain meds. I seems to get every side effect listed. Alcohol of any type bothers me also. I use to enjoy a glass of wine but no longer.
Avatar f tn I am having some joint pain. I finished treatmet the end of March. I was having some stiffness and had some neck pain before. But New Years Eve I was on my feet a lot and it started out hurting up the back of my ankle then within the week both joints on either side of my ankle were swollen. Red dots and blue on the worse side. Its just now going down. And my elbow has been hurting for a month. Bottom line has anyone else had anything similar?
Avatar m tn Joint pain is a common symptom. Then it gets worse with treatment... at least it did for me, but the Ibuprofen does pretty much take care of it. Just be careful to not take too much.
Avatar m tn It may or may not present with psoriasis. While on treatment I developed psoriasis then came the joint pain. I saw a Rhema after TX who DX me with psoriatic arthritis. He said it may or may not go away and to give it time. A few months went by and most of it went away. He said I was luck because hes seen cases where it didn't. Fast forward a year later. My joint pain has come back in the same spots as before. No psoriasis...just the joint pain. I will see the Rheuma in a few weeks.
Avatar f tn I've been having pain in my fingers, knees, hips and ankles for about a year, maybe a bit longer. I'm 28 years old and live a pretty active life. I've looked up joint pain on the internet and all I find is arthritis, but I really don't think that's what I have. Any help?
Avatar n tn Hi Missy, I also did the Telaprevir study. been off TX for around 5 months and still have joint pain and blurry vision. I did not have this before TX so I'm beginning to realize that both of these symptoms are realated to TX. Some people that have done just SOC have complained of joint pain post tx so it may just be the interferon. Perhaps we will hear this is also a side effect of Telaprevir after all the data is in. I hope it gets better with time for us.
Avatar f tn I had 6x chemo treatments and 6 weeks of radiation. 12 years later I still suffer from chronic joint pain which becomes all over pain by the end of the day. I drag myself to work, and collapse on my bed after work. At times I wonder if it was worth the treatment, as I am so sore I am not able to do much. I take pain medication to get through the day. Have any other sufferers any advice re: new meds to treat the pain.
517095 tn?1214422127 hello i am having pain in what seems to be all my main joint areas but only on my left hand side, the joints that hurt are hip, knee, ankle, and my back aches on the left side and the left side shoulder is higher than the right when i look in the mirro not by a few cms, but by about a few inches, what can this be , thanks fiona
Avatar m tn I have had unexplained joint pain for 4 weeks in my hips, knees, ankles, wrists and elbows. I also have a spot on my spine that feels bruised. This pain occured sudden. I woke up one morning and was overcome with a severe pain in my hips. The pain is so debilitating. Before this, I was a very active, healthy person. Now, its hard to even get out of bed. i'm 36 years old. I was tested for lymes and the test came back negative.
Avatar n tn Joint pain in Hepatitis C patients may be caused by rare (in non HCV people) disorder called cryoglobulinemia. There appears to be some treatment experimentation going on (read the article below). The best plan though is to treat the cause rather than the symptom. http://www.natap.org/2007/AASLD/AASLD_20.
Avatar f tn I started having joint pain a couple of weeks after gall bladder surgery. It is continually getting worse and in my shoulders, wrists and right jaw. My left hip joint has gotten better. The pain hurts really bad at night when I am laying and try to move my arms. I am also having trouble chewing with my jaw in pain. I am 63 years old and a Real Estate Agent. I never had a pain at all until after the surgery. I have always been in good health and don't drink or smoke.
Avatar n tn Hey 18761jones, I am coming off my 2nd course of accutane. The first course I was on 80 mg per day. for about 4 months before the mental side effects made me stop. I was having weird thoughts and could tell I was not myself. The second course lasted about 5 months, same dosage less side effects. IT DID CLEAR MY ACNE, better than any antibiotic or other popular or unpopular treatment. I had tried them all, diets, over-the-counter meds, etc.
Avatar m tn Does persistant joint pain during tx warrant concern over post tx joint problems?? RA?? Anyone know WHY peg causes jont pain. My pain is worst the nite after shot nite then slowly decreases until starting the cycle again. It seems to be getting somewhat worse as I go along (in week 19 now). Shold I be alarmed?? thanks.
Avatar m tn I had horrible joint pain prior to tx. in all the same places you did,but once starting tx all pain went away. I experienced a horrible resurgence of pain 1 mth post tx.and i just figured i had relapsed, but that was not the case. I txd 96 wks i i feel it had something to do with stopping tx suddenly after being on pegasys for so long without a break. The pain went away 3rd mth post tx. and has never returned. 17mth svr now.
Avatar f tn Arthritis is a degenerative condition, and pain is usually long term requiring lifestyle adjustments or management. The use of the joint can be improved by strengthening surrounding muscle tissue and things like good quality shoes, etc.
753274 tn?1233594136 I recently lowered my dose to 100 mcg synthroid, it was 112mcg I crossed over to hyper and got the joint pain and I know when I was hypo, I got the joint pain too. This past week I have been pain free.
1310435 tn?1273598077 IS IT NORMAL TO HAVE JOINT PAIN AS A SYMPTOM OF PCOS??? I CANT TAKE THE PAIN ANYMORE AND MY DR SAID I HAVE TO LOSE WEIGHT TO CALM DOWN THE SYMPTOMS BUT ITS HARDER THAN I THOUGHT TO EXERCISE WHEN EVERY JOINT IN MY BODY HURTS.
Avatar m tn Oh wow, sorry to here about your pain!!((hugs)) Geeze I have yet to start treatment and already suffer bad joint pain, not thrilled to hear it gets worse with treatment.
535089 tn?1400673519 Hello, My name is Mollyrae and I was infected with Hep C sometime back in the early 80's. I have undergone treatment 2'c and am considered a non-responder. The last treatment landed me in the Hospital for a week with MRSA being that my immune system was so low. I was sick all the time, not to mention the sides from the tx. My question is, has anyone experienced severe muscle & joint pain as the viral load increased? It has been a yr.